MAUDE Adverse Event Report: SOC ETUDES RECHERCHES FABRICATION BI MENTUM PFRK PE LINER 28 61; BI MENTUM LINER

SOC ETUDES RECHERCHES FABRICATION BI MENTUM PFRK PE LINER 28 61; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 28 / 61
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The approximate age of device captured in is the length of time the device was implanted in the patient.
 
Event or Problem Description
It was reported that patient had very high hip center on primary hip performed in (b)(6) of 2019 and at that time patient was left short.Today, a longer stem was placed to get the patient back closer to equal leg lengths.Doi: (b)(6) 2019.Dor: (b)(6) 2020.Right hip.

Brand Name
BI MENTUM PFRK PE LINER 28 61
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SOC ETUDES RECHERCHES FABRICATION
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key10164295
Report Number1818910-2020-50003
Device Sequence Number3045358
Product Code LZO
UDI-Device Identifier03662200015719
UDI-Public03662200015719
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2020
Report Date (Section F) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 28 / 61
Device Catalogue NumberDS10016128
Device Lot Number1904328A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/21/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer06/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight66
Date Report Sent to FDA06/17/2020